The Global Cauchy Problem for the Critical and Subcritical Nonlinear Schrodinger Equations in <em>H<sup>s</sup></em>
Year: 1998
Journal of Partial Differential Equations, Vol. 11 (1998), Iss. 2 : pp. 173–192
Abstract
In this paper, the local and global existence of solutions for the Cauchy problem of the critical and subcritical nonlinear Schrödinger equations in H^s (s ≥ 2) is studied by using the manner of formal differentiation with respect to time. Some conjectures posed by Cazenave and Weissler in [1] are verified.
You do not have full access to this article.
Already a Subscriber? Sign in as an individual or via your institution
Journal Article Details
Publisher Name: Global Science Press
Language: English
DOI: https://doi.org/1998-JPDE-5564
Journal of Partial Differential Equations, Vol. 11 (1998), Iss. 2 : pp. 173–192
Published online: 1998-01
AMS Subject Headings:
Copyright: COPYRIGHT: © Global Science Press
Pages: 20
Keywords: Nonlinear Schrödinger equation